# SDR FDEA202407120992

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A52371123205
- Condition: Unknown
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FR24 BEARING FITTING REPLACEMENT AT MAIN DECK CARGO DOOR FR24, LONGN1~3 ACCOMPLISHED THE REPLACEMENT OF BEARING FITTING AT MAIN DECK CARGO DOOR FR24,   LONGN1~LONGN3 I.A.W FEDEX EA NO:T6-5230-T0379211 P1, SEQ NO:1252, TITLE:DOORS-CARGO   DOOR/HYD SYS-MAIN CARGO DOOR ACTUATOR BEARING FITTING REPLACEMENT(FWD AND AFT),   THE REPAIR CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100
